Czechoslovak Mathematical Journal

Vol. 59, No. 1, 2009 · Contents

Sin-Min Lee, Elo Leung, Ho Kuen Ng:
On super vertex-graceful unicyclic graphs

Kangkang Wang:
A class of strong limit theorems for countable nonhomogeneous markov chains on the generalized gambling system

J. Skowronek-Kaziow:
Properties of digraphs connected with some congruence relations

Anna Draganova:
Results on $F$-continuous graphs

R. Farwig, H. Sohr:
Existence, uniqueness and regularity of stationary solutions to inhomogeneous Navier-Stokes equations in $R^n$

R. Lashkaripour, D. Foroutannia:
Lower bounds for matrices on block weighted sequence spaces I

Magdalena Lemanska, Joanna Raczek:
Weakly connected domination stable trees

R. Anguelov, O. F. K. Kalenda:
The convergence space of minimal usco mappings

Sylwia Cichacz, Mirko Hornak:
Decomposition of bipartite graphs into closed trails

Huanyin Chen:
Clean matrices over commutative rings

Guoen Hu, Dachun Yang, Dongyong Yang:
A new characterization of $RBMO(\mu)$ by John-Stromberg sharp maximal functions

Lili Hu, Chunhui Lai, Ping Wang:
On potentially $K_5-H$-graphic sequences

Jan Jakubik:
Projectability and weak homogeneity of pseudo effect algebras

Xiao-Dong Zhang, Chang-Xing Ding:
The equality cases for the inequalities of Oppenheim and Schur for positive semi-definite matrices

I. Gelbukh:
On the structure of a Morse form foliation

N. Bebiano, J. da Providencia, R. Teixeira:
Indefinite numerical range of 3x3 matrices

Molly Dunkum:
A Generalization of Baer's Lemma

Bordalo Gabriela, Caspard Nathalie, Monjardet Bernard:
Going down in (semi)lattices of finite Moore families and convex geometries

Michal Johanis:
Locally flat Banach spaces

[Contents of Czechoslovak Mathematical Journal]